Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 45, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Jul 9, 2015, 2:27 PM PDT for Plumas County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 2:27 PM PDT (21:27 UTC)
- Expired
- Jul 9, 2015, 5:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Plumas County, CA
The radar
The Reno radar (KRGX), 78 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
756
WGUS55 KREV 092127
FFWREV
CAC063-100000-
/O.NEW.KREV.FF.W.0045.150709T2127Z-150710T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
227 PM PDT THU JUL 9 2015
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PLUMAS COUNTY IN NORTHERN CALIFORNIA...
* UNTIL 500 PM PDT
* AT 226 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS OCCURRING OR
EXPECTED TO BEGIN SHORTLY. SMALL STREAMS FROM FRENCHMAN LAKE TO
LAKE DAVIS ARE ALL SUSCEPTIBLE TO FLASH FLOODING...ESPECIALLY
FRENCHMAN CREEK WEST OF FRENCHMAN LAKE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FRENCHMAN
LAKE...DELLEKER...LAKE DAVIS...GRIZZLY CAMPGROUND...MOHAWK
VISTA...LIGHTNING TREE CAMPGROUND...FRENCHMAN CAMPGROUND...SPRING
CREEK CAMPGROUND AND GRASSHOPPER FLAT CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS RANCHLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
FLOODING IS OCCURRING OR IMMINENT. RAPID RISES IN CREEKS AND STREAMS
CAN SWEEP YOU OFF YOUR FEET AND WASH OUT CAMPSITES.
&&
LAT...LON 3997 12019 3981 12017 3981 12061 4000 12061
$$
JW3 follow-up statements
597 WGUS75 KREV 092214 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 314 PM PDT THU JUL 9 2015 CAC063-100000- /O.CON.KREV.FF.W.0045.000000T0000Z-150710T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PLUMAS CA- 314 PM PDT THU JUL 9 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM PDT FOR PLUMAS COUNTY... AT 313 PM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING TO PRODUCE HEAVY RAIN ACROSS LAKE DAVIS. FLASH FLOODING IS OCCURRING OR EXPECTED TO BEGIN SHORTLY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BECKWOURTH...FRENCHMAN LAKE...DELLEKER...LAKE DAVIS...GRIZZLY CAMPGROUND...MOHAWK VISTA...PORTOLA...BECKWOURTH-NERVINO AIRPORT... LIGHTNING TREE CAMPGROUND...FRENCHMAN CAMPGROUND...SPRING CREEK CAMPGROUND AND GRASSHOPPER FLAT CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS RANCHLAND ALONG THE BANKS OF CREEKS AND STREAMS. FLOODING IS OCCURRING OR IMMINENT. RAPID RISES IN CREEKS AND STREAMS CAN SWEEP YOU OFF YOUR FEET AND WASH OUT CAMPSITES. && LAT...LON 3997 12019 3981 12017 3981 12061 4000 12061 $$ JW
133 WGUS75 KREV 092307 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 407 PM PDT THU JUL 9 2015 CAC063-100000- /O.CON.KREV.FF.W.0045.000000T0000Z-150710T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PLUMAS CA- 407 PM PDT THU JUL 9 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM PDT FOR PLUMAS COUNTY... AT 406 PM PDT...DOPPLER RADAR INDICATED MODERATE RAIN CONTINUING ACROSS THE WARNED AREA. A SPOTTER REPORTED 1.3 INCHES OF RAIN IN 30 MINUTES FROM THE STORMS AROUND 3 PM. FLASH FLOODING IS OCCURRING OR EXPECTED TO BEGIN SHORTLY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BECKWOURTH...FRENCHMAN LAKE...DELLEKER...LAKE DAVIS...GRIZZLY CAMPGROUND...MOHAWK VISTA...PORTOLA...BECKWOURTH-NERVINO AIRPORT... LIGHTNING TREE CAMPGROUND...FRENCHMAN CAMPGROUND...SPRING CREEK CAMPGROUND AND GRASSHOPPER FLAT CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS RANCHLAND ALONG THE BANKS OF CREEKS AND STREAMS. FLOODING IS OCCURRING OR IMMINENT. RAPID RISES IN CREEKS AND STREAMS CAN SWEEP YOU OFF YOUR FEET AND WASH OUT CAMPSITES. && LAT...LON 3997 12019 3981 12017 3981 12061 4000 12061 $$ JW
079 WGUS75 KREV 092352 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 452 PM PDT THU JUL 9 2015 CAC063-100001- /O.EXP.KREV.FF.W.0045.000000T0000Z-150710T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PLUMAS CA- 452 PM PDT THU JUL 9 2015 ...THE FLASH FLOOD WARNING FOR PLUMAS COUNTY WILL EXPIRE AT 500 PM PDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. USE CAUTION WHEN TRAVELLING THROUGH THIS AREA AS ROADS MAY HAVE BEEN AFFECTED FROM THE EARLIER RAINFALL. LAT...LON 3997 12019 3981 12017 3981 12061 4000 12061 $$ JW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 1:39 PM PDT, 48 minutes earlier.
Area forecast discussion, Jul 9, 1:39 PM PDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 139 PM PDT THU JUL 9 2015 .SYNOPSIS... UPPER LOW WILL CONTINUE TO BRING THE THREAT FOR SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. A DRIER SOUTHWEST FLOW WILL SET UP THIS WEEKEND WITH A DECREASE IN STORMS AND WARMER TEMPERATURES THAT WILL PERSIST INTO THE MIDDLE OF NEXT WEEK. && .SHORT TERM... UPPER LOW IS CURRENTLY MOVING THROUGH CA-NV WITH INSTABILITY AND ENOUGH COLD AIR ALOFT TO PRODUCE SNOW IN THE HIGH SIERRA ABOVE 9500 FEET AND ABUNDANT SMALL HAIL IN OTHER AREAS OF THE EASTERN SIERRA AND WESTERN NV WHERE STRONG STORMS DEVELOPED EARLY IN THE DAY. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH EARLY THIS EVENING WITH HAIL TO ONE INCH AND LOCALLY HEAVY RAINFALL. STORM COVERAGE WILL DECREASE BY LATE EVENING, BUT SHOWERS MAY CONTINUE WELL INTO THE NIGHT AS UPPER LOW REMAINS OVER AREA. FOR FRIDAY, UPPER LOW BEGINS TO FILL, BUT FLOW WILL BE LIGHT AND MODELS ARE NOW PICKING UP ON ANOTHER SHORTWAVE DROPPING SOUTHEASTWARD INTO NORTHERN CA-NV. FORECAST SOUNDINGS SHOW SUFFICIENT INSTABILITY WITH CAPE 500-750 J/KG ACROSS THE AREA FOR ADDITIONAL THUNDERSTORM DEVELOPMENT AND WE HAVE INCREASED THE POPS FOR FRIDAY AFTERNOON AND EVENING. ALTHOUGH THE OVERALL SEVERE THREAT WILL DIMINISH, AN ISOLATED STRONGER CELL OR TWO COULD PRODUCE LOCALLY HEAVY RAIN AND SMALL HAIL. FINALLY FOR SAT-SUN, SOUTHWEST FLOW WILL INCREASE SUFFICIENTLY TO BEGIN A DRYING TREND. A SLIGHT CHANCE OF THUNDERSTORMS WAS KEPT FOR MOST AREAS EXCEPT THE TAHOE BASIN SATURDAY AND ONLY ACROSS THE FAR NORTH ON SUNDAY. OTHERWISE AFTER ANOTHER UNSEASONABLY COOL DAY FRIDAY, TEMPERATURES WILL WARM SLOWLY THROUGH THE WEEKEND. HOHMANN .LONG TERM...MONDAY THROUGH THURSDAY... NO CHANGES WERE MADE TO THIS PERIOD AS MEDIUM RANGE MODELS HOLD ON TO A WEAK TROUGH CENTERED NEAR THE WEST COAST. THIS WOULD GENERALLY KEEP OUR AREA DRY UNDER SOUTHWEST FLOW ALTHOUGH WEAK SHORTWAVES EMBEDDED IN THE LARGER SCALE FLOW COULD TAKE ADVANTAGE OF LIMITED INSTABILITY FOR A SLIGHT CHANCE OF THUNDERSTORMS. CONFIDENCE IS TOO LOW TO INCLUDE IN THE FORECAST. TROUGH WILL ALSO PREVENT TEMPERATURES FROM GETTING MUCH WARMER THAN SEASONAL AVERAGES FOR MID JULY. JUST BEYOND THURSDAY, SOME SOLUTIONS INDICATE A DEEPENING OF THIS TROUGH WITH INCREASING WINDS FRIDAY AND MUCH DRIER CONDITIONS FOR NEXT WEEKEND. HOHMANN && .AVIATION... UPPER LOW WILL KEEP A THREAT FOR SHOWERS AND THUNDERSTORMS GOING ACROSS THE AREA THROUGH FRIDAY ALTHOUGH COVERAGE SHOULD BE LESS OVERNIGHT INTO FRIDAY. LARGE AMOUNTS OF SMALL HAIL AND VERY HEAVY RAIN HAVE ACCOMPANIED STRONGER CELLS THIS AFTERNOON AND WILL LIKELY REMAIN A THREAT THROUGH 03Z. SOME PLACES THAT HAVE ALREADY RECEIVED RAIN WERE CLEARING. HOWEVER, ANY CLEARING WILL ONLY PROMOTE ADDITIONAL STORM POTENTIAL DUE TO HEATING AND UNSTABLE CONDITIONS. TAFS WILL REQUIRE CLOSE MONITORING OF RADAR TRENDS WITH LOW CONFIDENCE IN STORM IMPACTS BEYOND A FEW HOURS. HOHMANN && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 9, 1:09 PM PDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
109 PM PDT THU JUL 9 2015
CAZ071-092100-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-
109 PM PDT THU JUL 9 2015
...STRONG THUNDERSTORM NEAR GRAEAGLE WITH ACCUMULATING SMALL HAIL...
AT 108 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JOHNSVILLE...OR OVER GRAEAGLE...MOVING NORTHWEST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. ACCUMULATION SMALL HAIL IS LIKELY WITH THIS STORM
AFFECTING HIGHWAY 89.
LOCATIONS IMPACTED INCLUDE...
BLAIRSDEN...PLUMAS EUREKA STATE PARK...GRAEAGLE...PLUMAS EUREKA...
C-ROAD...CLIO...JOHNSVILLE...MOHAWK VISTA...VALLEY RANCH...
WHITEHAWK...IRON HORSE...SLOAT...UPPER JAMISON CREEK CAMPGROUND AND
CROMBERG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 89 NEAR GRAEAGLE AND
BLAIRSDEN. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH
RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING
OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR
HEADLIGHTS. ACCUMULATING SMALL HAIL IS ALSO LIKELY WITH THIS STORM.
&&
LAT...LON 3998 12057 3972 12050 3969 12061 3971 12065
3968 12068 3971 12072 3981 12071 3985 12075
3992 12076
TIME...MOT...LOC 2008Z 157DEG 7KT 3977 12065
JWLocal storm report, Jul 9, 1:14 PM PDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
114 PM PDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM FLASH FLOOD SPARKS 39.54N 119.74W
07/09/2015 WASHOE NV BROADCAST MEDIA
VISTA BOULEVARD NORTHBOUND IS CLOSED AT BARING BOULEVARD
BECAUSE OF FLOODING AND DEBRIS.
&&
ELWLocal storm report, Jul 9, 1:15 PM PDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
115 PM PDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 4 S PROSSER CREEK RESER 39.32N 120.18W
07/09/2015 E0.25 INCH PLACER CA TRAINED SPOTTER
ACCUMULATING PEA SIZE HAIL COVERING THE GROUND.
&&
ELWSpecial weather statement, Jul 9, 1:27 PM PDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
127 PM PDT THU JUL 9 2015
CAZ071-072-092130-
GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES CA-
127 PM PDT THU JUL 9 2015
...STRONG THUNDERSTORMS TO AFFECT THE SIERRA VALLEY...
AT 125 PM PDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTH OF CHILCOOT TO NEAR STAMPEDE
RESERVOIR...AND MOVING NORTHWEST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. ACCUMULATING SMALL HAIL WILL ALSO OCCUR WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
SIERRAVILLE...BECKWOURTH...STAMPEDE RESERVOIR...CALPINE...SATTLEY...
VINTON...CHILCOOT-VINTON...IRON HORSE...LAKE DAVIS...LOYALTON...CA 89
AT NEVADA-SIERRA CO LINE...LOGGER CAMPGROUND...UPPER LITTLE TRUCKEE
CAMPGROUND...CA 49 AT SIERRA-PLUMAS CO LINE AND BECKWOURTH-NERVINO
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE.
TENTS AND TREES ARE UNSAFE SHELTERS DURING THUNDERSTORMS. STAY AWAY
FROM CREEKS AND STREAMS AS WATER LEVELS MAY RISE RAPIDLY NEAR
THUNDERSTORMS.
MOTORISTS ON CALIFORNIA HIGHWAYS 89...49 AND 70 SHOULD ALSO BE ON
THE LOOKOUT FOR ACCUMULATING SMALL HAIL CREATING HAZARDOUS DRIVING
CONDITIONS.
&&
LAT...LON 3992 12043 3976 12005 3942 12013 3947 12042
3949 12044 3953 12043 3963 12049
TIME...MOT...LOC 2025Z 115DEG 11KT 3971 12012 3945 12019
JWSpecial weather statement, Jul 9, 2:07 PM PDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 207 PM PDT THU JUL 9 2015 CAZ071-092145- LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA- 207 PM PDT THU JUL 9 2015 ...STRONG THUNDERSTORMS FROM FRENCHMAN LAKE TO LAKE DAVIS... AT 207 PM PDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FRENCHMAN LAKE TO NEAR LAKE DAVIS...AND MOVING WEST AT 10 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. ACCUMULATING SMALL HAIL WILL ALSO OCCUR WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BECKWOURTH...FRENCHMAN LAKE...LAKE DAVIS...GRIZZLY CAMPGROUND... LIGHTNING TREE CAMPGROUND...BIG COVE CAMPGROUND...FRENCHMAN CAMPGROUND...SPRING CREEK CAMPGROUND AND GRASSHOPPER FLAT CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. && LAT...LON 3999 12022 3999 12072 3985 12063 3989 12010 TIME...MOT...LOC 2107Z 102DEG 8KT 3993 12024 3991 12058 JW
Special weather statement, Jul 9, 2:10 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 210 PM PDT THU JUL 9 2015 NVZ003-004-092200- GREATER RENO-CARSON CITY-MINDEN AREA NV- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- 210 PM PDT THU JUL 9 2015 ...THUNDERSTORMS CONTINUE ACROSS PYRAMID LAKE... AT 206 PM PDT...STORMS CONTINUE ACROSS PYRAMID LAKE WITH ANOTHER CELL SET TO CROSS THE LAKE APPROXIMATELY NORTH OF ANAHO ISLAND. THIS STORM IS CAPABLE OF PRODUCING SMALL HAIL, WIND GUSTS UP TO 45 MPH, FREQUENT LIGHTNING, AND TORRENTIAL RAIN. BOATERS SHOULD GET OFF THE WATER IMMEDIATELY TO AVOID THESE HAZARDOUS CONDITIONS. THIS STORM IS MOVING NORTHWEST AROUND 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. && LAT...LON 4002 11934 3991 11944 4012 11976 4031 11956 TIME...MOT...LOC 2106Z 132DEG 16KT 4000 11946 TF
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 12:32 PM PDT | Special Weather Statement | REV | Sierra | 58 min |
| Jul 9, 12:50 PM PDT | Severe Thunderstorm Warning | REV | Nevada, Placer, Sierra | 25 min |
| Jul 9, 1:09 PM PDT | Special Weather Statement | REV | Plumas | 51 min |
| Jul 9, 1:27 PM PDT | Special Weather Statement | REV | Sierra | 63 min |
| Jul 9, 1:56 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Plumas | 49 min |
| Jul 9, 2:07 PM PDT | Special Weather Statement | REV | Plumas | 38 min |
| Jul 9, 3:05 PM PDT | Special Weather Statement | REV | Plumas | 55 min |
| Jul 9, 4:02 PM PDT | Special Weather Statement | REV | Lassen | 58 min |
| Jul 9, 4:18 PM PDT | Special Weather Statement | REV | Lassen | 42 min |
| Jul 9, 4:51 PM PDT | Special Weather Statement | REV | Lassen | 39 min |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.